Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Math Appl Sin Engl Ser

Search In Journal Title:

Abbravation: Acta Mathematicae Applicatae Sinica, English Series

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1016/0169-2607(91)90084-7

Search In DOI:

ISSN

1618-3932

Search In ISSN:
Search In Title Of Papers:

Nonlinear discrete inequality in two variables wit

Authors: Hong Wang Kelong Zheng Chunxiang Guo
Publish Date: 2014/04/17
Volume: 30, Issue: 2, Pages: 389-400
PDF Link

Abstract

Delay discrete integral inequalities with n nonlinear terms in two variables are discussed which generalize some existing results and can be used as powerful tools in the analysis of certain partial difference equations An application example is also given to show boundedness of solutions of a difference equation


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: